# SDR IPXA2016111410593

- Difficulty date: October 20, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING REAR SPAR UPPER CAP FLANGE CORRODED XORS 768 - 829.  REPAIRED THE SPAR IAW EA 011-5710-01-A6534 REV. IR AND EO MD11-5710-62418-A.
